About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 120192, 16 pages
http://dx.doi.org/10.1155/2012/120192
Research Article

Asymptotic Solutions of Singular Perturbed Problems with an Instable Spectrum of the Limiting Operator

Department of Mathematics, A. Yasawi International Kazakh-Turkish University, Turkestan 161200, Kazakhstan

Received 2 March 2012; Accepted 3 April 2012

Academic Editor: Allaberen Ashyralyev

Copyright © 2012 Burkhan T. Kalimbetov et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. A. Lomov, Introduction to the General Theory of Singular Perturbations, vol. 112 of Translations of Mathematical Monographs, American Mathematical Society, Providence, RI, USA, 1992. View at Zentralblatt MATH
  2. L. A. Skinner, “Matched expansion solutions of the first-order turning point problem,” SIAM Journal on Mathematical Analysis, vol. 25, no. 5, pp. 1402–1411, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. A. B. Vasil'eva, “On contrast structures of step type for a system of singularly perturbed equations,” Computational Mathematics and Mathematical Physics, vol. 34, no. 10, pp. 1215–1223, 1994.
  4. A. B. Vasil'eva, “Contrast structures of step-like type for a second-order singularly perturbed quasilinear differential equation,” Computational Mathematics and Mathematical Physics, vol. 35, no. 4, pp. 411–419, 1995.
  5. A. B. Vasil'eva, V. F. Butuzov, and L. V. Kalachev, The Boundary Function Method for Singular Perturbation Problems, vol. 14, Society for Industrial and Applied Mathematics, Philadelphia, Pa, USA, 1995.
  6. A. G. Eliseev and S. A. Lomov, “The theory of singular perturbations in the case of spectral singularities of a limit operator,” Matematicheskiĭ Sbornik, vol. 131, no. 4, pp. 544–557, 1986.
  7. A. Ashyralyev, “On uniform difference schemes of a high order of approximation for evolution equations with a small parameter,” Numerical Functional Analysis and Optimization, vol. 10, no. 5-6, pp. 593–606, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. G. I. Shishkin, J. J. H. Miller, and E. O'Riordan, Fitted Numerical Methods for Singular Perturbation Problems, Error Estimates in the Maximum Norm for Linear Problems in One and Two Dimensions, World Scientific, River Edge, NJ, USA, 1996.
  9. A. Ashyralyev and H. O. Fattorini, “On uniform difference schemes for second-order singular perturbation problems in Banach spaces,” SIAM Journal on Mathematical Analysis, vol. 23, no. 1, pp. 29–54, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. A. Ashyralyev and P. E. Sobolevskii, New Difference Schemes for Partial Differential Equations, vol. 148 of Operator Theory: Advances and Applications, Birkhäuser, Basel, Switzerland, 2004.
  11. A. Ashyralyev and Y. Sözen, “A note on the parabolic equation with an arbitrary parameter at the derivative,” Mathematical and Computer Modelling, vol. 54, no. 11-12, pp. 2565–2572, 2011. View at Publisher · View at Google Scholar
  12. A. Ashyralyev, “On uniform difference schemes of a higher order of approximation for elliptical equations with a small parameter,” Applicable Analysis, vol. 36, no. 3-4, pp. 211–220, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. A. Ashyralyev and H. O. Fattorini, “On difference schemes of the high order of accuracy for singular perturbation elliptic equations,” in Investigation of Theory and Approximation Methods for Differential Equations, pp. 80–83, Ashgabat, Turkmenistan, 1991.
  14. A. Xu and Z. Cen, “Asymptotic behaviors of intermediate points in the remainder of the Euler-Maclaurin formula,” Abstract and Applied Analysis, vol. 2010, Article ID 134392, 8 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. M. De la Sen, “Asymptotic comparison of the solutions of linear time-delay systems with point and distributed lags with those of their limiting equations,” Abstract and Applied Analysis, vol. 2009, Article ID 216746, 37 pages, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. F. Wang and A. Yukun, “Positive solutions for singular complementary Lid-stone boundary value problems,” Abstract and Applied Analysis, vol. 2011, Article ID 714728, 13 pages, 2011. View at Publisher · View at Google Scholar
  17. A. B. Vasile'va and L. V. Kalachev, “Singularly perturbed periodic parabolic equations with alternating boundary layer type solutions,” Abstract and Applied Analysis, vol. 2010, Article ID 52856, 21 pages, 2006. View at Publisher · View at Google Scholar
  18. H. Šamajová and E. Špániková, “On asymptotic behaviour of solutions to n-dimensional systems of neutral differential equations,” Abstract and Applied Analysis, vol. 2011, Article ID 791323, 19 pages, 2011. View at Publisher · View at Google Scholar
  19. I. Gavrea and M. Ivan, “Asymptotic behaviour of the iterates of positive linear operators,” Abstract and Applied Analysis, vol. 2011, Article ID 670509, 11 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH